# SDR ASOA201100956

- Difficulty date: May 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 21,981 hours, 19,513 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Engine Oil Press
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG OIL PRESSURE MESSAGE JUST PRIOR TO LANDING WITH SMOKE REPORTED TRAILING FROM THE ACFT BY THE TOWER. (EMERGENCY DECLARED AND FIRE TRUCKS ROLLED AS A PRECAUTION)  PERFORMED OPS CHECK AT LOW POWER AND HIGH POWER ENGINE RUN, OPS CHECK GOOD IAW AMM 71-00-00,  ACFT OK FOR SERVICE.  SERVICED ENGINE OIL AFTER ENGINE RUN IAW AMM 12-13-79.
